CureZone   Log On   Join
Turn for the worst
 
ahr Views: 1,725
Published: 12 years ago
 

Turn for the worst


Everything was going good till a doctor prescribed a Sulfa Antibiotics . Lips got red, inflamed ect...
Sulfonamides are derivitavies of PABA Paraamino benzoic acid . My belief that benzoates , sulphites and parabens are causing this seems to promoted by this reaction.
However this could immune complexes created by the sulfa drug.
Hopefully i can pin point this.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.438 sec, (1)